# SDR SWIA201230809

- Difficulty date: May 22, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 21,710 hours, 18,329 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLOOR LEVEL EMERGENCY EXIT LIGHT IS OUT.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
